# SDR IPXA2016050502967

- Difficulty date: April 16, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 78,044 hours, 12,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Gouged
- Location: Bs 1781
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, EXTERIOR FUSELAGE SKIN REPAIR DOUBLER IS GOUGED AT BS 1781, L38R TO 40R.  REPAIRED GOUGED FUSELAGE SKIN REPAIR DOUBLER AT BS 1781, L38R TO 40R IAW EA 011-5330-01-A6230, REV I/R AND EO MD11-5330-29631-D.
